# SDR ASAA2023072944295

- Difficulty date: July 29, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 30,234 hours, 9,490 cycles
- System (JASC): 2300 · Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKUP  GROUNDED - YES. QRH PROCEDURE PERFORMED. NORMAL OPS RESTORED.
